# SDR HALA0600851

- Difficulty date: November 5, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-300
- Aircraft serial: 33422
- Aircraft time: 15,175 hours, 2,930 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FOUND ON WALKAROUND PLASTIC BAG STUCK IN NR 2 ENG FAN BLADES NO DAMGE NOTED.  INSPECTED NR 2 ENG PER AMM 05-51-00.  REMOVED PLASTIC BAG FROM NR 2 ENG.  NO DAMAGE NOTED SECURITY CHECK GOOD.
